MathSciNet Relay Station
MathSciNet bibliographic data
MR2267674 (2007k:11114) 11J91 (11J70 33C20 41A21)
Rivoal, Tanguy Nombres d'Euler, approximants de Padé et constante de Catalan. (French) [Euler numbers, Padé approximants and Catalan constant] Ramanujan J. 11 (2006), no. 2, 199–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement